Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Ulusal 2000

Some Applications Of Fractional Calculus Operators To A New Class Of Analytic Functions With Negative Coefficients

Ekrem Kadıoğlu

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS Cilt 49 · ss. 1–5 · 01.10.2000

Atıf için künye

Kadıoğlu, E. (2000). Some Applications Of Fractional Calculus Operators To A New Class Of Analytic Functions With Negative Coefficients. COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, 49, 1–5.

BibTeX
@article{kadioglu2000-72956,
  author = {Kadıoğlu, Ekrem},
  title = {Some Applications Of Fractional Calculus Operators To A New Class Of Analytic Functions With Negative Coefficients},
  journal = {COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS},
  year = {2000},
  volume = {49},
  pages = {1--5},
  issn = {1303-5991},
  url = {https://akademik.atauni.edu.tr/yayinlar/72956-some-applications-of-fractional-calculus-operators-to-a-new-class-of-analytic}
}